# SDR TWAA0016009

- Difficulty date: October 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR MEMBRANE CORRODED 8 INCHES INBD OF FWD GALLEY DRAIN PAN STA 152, AS SEEN FROM E AND E COMPT.  CUT OUT CORRODED SECTION OF MEMBRANE.  MADE AND INSTALLED REPAIR MEMBRANE PER SRM 51-70-4 FIG 1.  MADE AND INSTALLED FLOOR SUPPORTS PER SPM 6-70-01, PAGE 2 AND 3, AND DOUGLAS PRINT 9910078.  INSTALLED PAN INSTALLED FASTENERS PER SRM 51-30-0.
